Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ehud de Shalit
Title: Iwasawa theory of elliptic curves with complex multiplication
Additional book information: Perspectives in Mathematics, vol. 3, Academic Press, Orlando, 1987, ix + 154 pp., $19.50. ISBN 0-12-210255-x.

References [Enhancements On Off] (What's this?)

  • [I] K. Iwasawa, On Z, Ann. of Math. (2) 98 (1973), 246-326. MR 349627
  • [L] S. Lang, Cyclotomic fields, Graduate Texts in Math., vol. 59, Springer-Verlag, Berlin, Heidelberg, New York, 1978. MR 485768
  • [MW] B. Mazur and A. Wiles, Class fields of abelian extensions of Q, Invent. Math. 76 (1984), 179-330. MR 742853
  • [W] L. Washington, Introduction to cyclotomic fields, Graduate Texts in Math., vol. 83, Springer-Verlag, Berlin, Heidelberg, New York, 1982. MR 718674

Review Information:

Reviewer: Karl Rubin
Journal: Bull. Amer. Math. Soc. 21 (1989), 108-112
DOI: https://doi.org/10.1090/S0273-0979-1989-15780-7
American Mathematical Society